# SDR SWAA2012061104816

- Difficulty date: May 15, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 44,044 hours, 25,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP DELAMINATED ON INBOARD TRAILING EDGE CORNER.  REPAIRED AFT FLAP IAW SRM.
